TR-2001-03

A note on the path-matching formula

András Frank, László Szegő

Published in:
Journal of Graph Theory 41 (2002) 110-119.



Abstract

As a common generalization of matchings and matroid intersections, W. H. Cunningham and J. F. Geelen introduced the notion of path-matchings. They proved a minmax formula for the maximum value of a path-matching. with the help of a linear algebraic method of Tutte and Lovász. Here we exibit a simplified version of their minmax theorem and provide a purely combinatorial proof.


Bibtex entry:

@techreport{egres-01-03,
AUTHOR = {Frank, Andr{\'a}s and Szeg{\H o}, L{\'a}szl{\'o}},
TITLE = {A note on the path-matching formula},
NOTE= {{\tt www.cs.elte.hu/egres}},
INSTITUTION = {Egerv{\'a}ry Research Group, Budapest},
YEAR = {2001},
NUMBER = {TR-2001-03}
}


Last modification: 5.12.2018. Please email your comments to Tamás Király!